# SDR USAA2015012000020

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 40,281 hours, 24,304 cycles
- Engine: Cfmint CFM565B6P
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 7244002
- Part serial: YA005891K
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 39,519 hours, 20,375 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 50 KNOTS,  NR 2 ENGINE WOULD NOT SPOOL.  ACFT RETURNED TO GATE.    REPLACED NR 2 ENGINE FUEL PUMP IAW AMM 73-11-10.
